# SDR AALA202412266163

- Difficulty date: December 19, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N917UY
- Make and model: Airbus A321-231
- Aircraft serial: 6427
- Aircraft time: 31,594 hours, 12,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING EMERGENCY LIGHTING TEST MAINTENANCE FOUND SIGNS AT RIGHT HAND OVERWING EMERGENCY EXIT AND LIGHTS FROM SEAT 33 TO 36 INOPERATIVE. MAINTENANCE REPLACED THE BATTERIES FOR EMERGENCY POWER SUPPLY UNITS 11WL (AALA202412261861) AND 14WL (AALA202412266163) PER AMM 33-51-38. A SATAISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
